# SDR REXA2017040400499

- Difficulty date: April 4, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVONIC DOOR HANDLE HOUSING CRACKED. REMOVED AND REPLACED DOOR HANDLE HOUSING IAW AMM 52-42-02-400-801. OPS TEST OF THE MAIN AVIONICS COMPARTMENT DOOR GOOD IAW AMM 52-42-00-710-801.
